question-icon

What causes spotting and brown discharge after taking Plan-B?

default
Posted on Thu, 21 May 2015
Question: After taking plan b I started spotting brown discharge after 10 days! I am still spotting going on my 4th day but it's very light I can only see it when I wipe myself could it be implantation bleeding or side affect of plan b!! I took a pregnancy test and it was negative.. It's been 15 days since I had sex!
doctor
Answered by Dr. Mahesh Koregol (6 minutes later)
Brief Answer:
Side effect of Plan B

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about plan B.

Following is my reply:

1) This is not pregnancy.

2) This is your normal periods which is lighter due to the fact that you have taken plan B which contains a hormone.

3) This variation in bleeding pattern is due to plan B pill and nothing to worry about it. This is not pregnancy at all.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol (8 minutes later)
So the implantation bleeding is not similar to this? I have heard if you already ovulated then plan b does not works? How early can you take a home pregnancy test after sex!! I did a test this morning and it's been 14 days..sorry to bother you I freaking out
doctor
Answered by Dr. Mahesh Koregol (3 minutes later)
Brief Answer:
This is periods

Detailed Answer:
Hi,

Implantation bleeding wont be so late and for such a long time. This is your periods and not pregnancy.

Dont worry
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol (2 minutes later)
Thank you doctor! Last question then does the implantation bleeding happen meaning between which and how many days!! Thanks
doctor
Answered by Dr. Mahesh Koregol (4 minutes later)
Brief Answer:
This is periods and not implantation bleeding

Detailed Answer:
Hi,

implantation bleeding happens around 7 days of ovulation and lasts one or two episodes of small spotting.

You are not pregnant. This is your periods.

Feel free to contact me anytime by pasting following link in your browser:

http://bit.ly/askdrmaheshkoregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3801 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes spotting and brown discharge after taking Plan-B?

Brief Answer: Side effect of Plan B Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about plan B. Following is my reply: 1) This is not pregnancy. 2) This is your normal periods which is lighter due to the fact that you have taken plan B which contains a hormone. 3) This variation in bleeding pattern is due to plan B pill and nothing to worry about it. This is not pregnancy at all. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Mahesh Koregol